Journal of East China Normal University(Natural Sc ›› 2014, Vol. 2014 ›› Issue (1): 9-12.

• Article • Previous Articles     Next Articles

On chromatic number of { 2K1+K2 , C4 }-free graphs

DUAN Fang,  ZHANG Wei-juan   

  1. School of Mathematical Sciences, Xinjiang Normal University,\; Urumqi 830054, China
  • Received:2013-04-01 Revised:2013-07-01 Online:2014-01-25 Published:2015-09-25

Abstract: In this paper, the structural characterization of { 2K1+K2 , C4 }-free graphs was given according to their
independence numbers, and the linear upper bound on chromatic number of { 2K1+K2 , C4 }-free graphs was obtained in terms of their
clique number.

Key words: chromatic number, clique number, F-free graph

CLC Number: